MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA, INC. DORNIER MEDTECH AMERICA, INC.; HOLMIUM LASER FIBER

DORNIER MEDTECH AMERICA, INC. DORNIER MEDTECH AMERICA, INC.; HOLMIUM LASER FIBER
Model Number K2013162
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No units were returned to dmta within the timeframe of this investigation.The suspect device(s) were indicated as not obtainable.It is not possible to confirm the root cause of the complaint as reported without access to the devices in question.It is acknowledged there could be many root causes for the complaint information received.It is also acknowledged that all laser fibers manufactured by dmta are 100% inspected for power performance defects, objectively providing confirmation the fibers are operating as intended prior to distribution.No information regarding patient impact was received related to this report.No trend for complaints related to this matter is currently observed.Dornier will continue to monitor complaints related to this report.
 
Event or Problem Description
Holmium laser fiber burn at the connector reported.

Brand Name
DORNIER MEDTECH AMERICA, INC.
Common Device Name
HOLMIUM LASER FIBER
Manufacturer (Section D)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer (Section G)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer Contact
amber stallings
1155 roberts blvd
suite 100
kennesaw 30144
7705146204
MDR Report Key17367886
Report Number1037955-2023-00024
Device Sequence Number17624588
Product Code GEX
UDI-Device Identifier04049958003165
UDI-Public01040499580031651727110410F4322R
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K123385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberK2013162
Device Lot NumberF4322R
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/22/2023
Initial Report FDA Received Date07/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown